Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 160, NWS Eureka, CA

July 20, 2015

NWS Eureka, CA issued this small craft advisory at Jul 20, 2015, 2:26 AM PDT. It took effect at Jul 20, 2015, 6:00 PM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2015, 2:26 AM PDT (09:26 UTC)
In effect from
Jul 20, 2015, 6:00 PM PDT
Expired
Jul 23, 2015, 12:00 PM PDT
In force
66 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WHUS76 KEKA 200926
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
226 AM PDT MON JUL 20 2015

PZZ470-201730-
/O.NEW.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
226 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT
WEDNESDAY. 

* WINDS...TONIGHT...N WINDS 15 TO 20 KT. GUSTS UP TO 30 KT. TUE
  AND WED...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT.

* SEAS...TONIGHT AND TUE...MIXED SEAS...N WAVES 7 FT AT 8
  SECONDS...AND W 3 FT NEAR 16 SECONDS. TUE NIGHT AND WED...MIXED
  SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 2 TO 3 FT AT 16
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201730-
/O.NEW.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
226 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 PM PDT
WEDNESDAY. 

* WINDS...TONIGHT...N WINDS 15 TO 20 KT. GUSTS UP TO 25 KT. TUE
  THRU WED...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT.

* SEAS...TONIGHT...MIXED SEAS...NW WAVES 6 FT AT 8 SECONDS...AND W
  3 FT AT 17 SECONDS. TUE AND TUE NIGHT...MIXED SEAS...N WAVES 8
  FT AT 8 SECONDS...AND W 3 FT AT 16 SECONDS. WED...MIXED
  SEAS...NW WAVES 9 FT AT 9 SECONDS...AND W 2 FT AT 16 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
315 
WHUS76 KEKA 201610
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 AM PDT MON JUL 20 2015

PZZ470-210015-
/O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER GUSTS
  TO 30 KT EXPECTED TUE THROUGH WED.

* SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT AND TUE...AND
  THEN TO 8 FT AT 8 SECONDS TUE NIGHT AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210015-
/O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER
  GUSTS TO 30 KT EXPECTED TUE THROUGH WED.

* SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8
  SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
443 
WHUS76 KEKA 202146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT MON JUL 20 2015

PZZ470-210600-
/O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER 
  GUSTS TO 30 KT EXPECTED TUE THROUGH WED. 

* SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT...THEN TO 8 FT
  AT 8 SECONDS TUE AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-210600-
/O.CON.KEKA.SC.Y.0160.150721T0100Z-150723T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM PDT WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER 
  GUSTS TO 30 KT EXPECTED TUE THROUGH WED. 

* SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8 
  SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
804 
WHUS76 KEKA 210337
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 PM PDT MON JUL 20 2015

PZZ470-211145-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
837 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER 
  GUSTS TO 30 KT EXPECTED TUE THROUGH WED. 

* SEAS...N BUILDING TO 7 FT AT 8 SECONDS TONIGHT...BECOMING 8 FT
  AT 8 SECONDS TUE AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211145-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

* WINDS...N 15 TO 25 KT TONIGHT THROUGH WED. OCCASIONAL HIGHER 
  GUSTS TO 30 KT EXPECTED TUE THROUGH WED. 

* SEAS...NW 7 FT AT 8 SECONDS TONIGHT...BUILDING TO 8 FT AT 8 
  SECONDS TUE AND TUE NIGHT...THEN TO 9 FT AT 9 SECONDS WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
881 
WHUS76 KEKA 210918
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
218 AM PDT TUE JUL 21 2015

PZZ470-211730-
/O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
218 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...TODAY...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE
  AFTERNOON. TONIGHT THRU WED NIGHT...N WINDS 20 TO 25 KT. GUSTS
  UP TO 30 KT. THU...N WINDS EASING TO 15 TO 20 KT.

* SEAS...TODAY...MIXED SEAS...N WAVES 7 FT AT 7 SECONDS...AND W 3
  FT AT 16 SECONDS. TONIGHT...MIXED SEAS...N WAVES 8 FT AT 8
  SECONDS...AND W 3 FT AT 16 SECONDS. WED AND WED NIGHT...MIXED
  SEAS...N WAVES 8 FT AT 8 SECONDS...AND W 2 FT AT 16 SECONDS.
  THU...MIXED SEAS...NW WAVES SUBSIDING TO 6 FT AT 8 SECONDS...AND
  W 2 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-211730-
/O.EXT.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
218 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

* WINDS...TODAY THRU WED NIGHT...N WINDS 20 TO 25 KT. GUSTS UP TO
  30 KT. THU...N WINDS 15 TO 25 KT.

* SEAS...TODAY AND TONIGHT...MIXED SEAS...NW WAVES 8 FT AT 8
  SECONDS...AND W 2 TO 3 FT AT 16 SECONDS. WED AND WED
  NIGHT...MIXED SEAS...N WAVES 9 FT AT 8 SECONDS...AND W 2 FT AT
  16 SECONDS. THU...MIXED SEAS...NW WAVES 8 FT AT 8 SECONDS...AND
  W 2 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
432 
WHUS76 KEKA 211612
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PDT TUE JUL 21 2015

PZZ470-220015-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON.
  WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT.

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220015-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON.
  WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT.

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
196 
WHUS76 KEKA 212154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PDT TUE JUL 21 2015

PZZ470-220600-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE 
  AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. 

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-220600-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE AFTERNOON.
  WINDS WILL REMAIN ELEVATED THROUGH THURSDAY.

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
637 
WHUS76 KEKA 220404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT TUE JUL 21 2015

PZZ470-221215-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
904 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE 
  AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH WEDNESDAY NIGHT. 

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH WEDNESDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-221215-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150724T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE 
  AFTERNOON. WINDS WILL REMAIN ELEVATED THROUGH THURSDAY. 

* SEAS...N WAVES 7 FT AT 7 SECONDS SLOWLY BUILDING TO 9 FT AT 8 
  SECONDS TONIGHT. WAVES WILL REMAIN ELEVATED THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
031 
WHUS76 KEKA 220929
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
229 AM PDT WED JUL 22 2015

PZZ475-221730-
/O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
229 AM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT THURSDAY...

* WINDS...TODAY AND TONIGHT...N WINDS 20 TO 25 KT. GUSTS UP TO 30
  KT. THU...NW WINDS 15 TO 20 KT. GUSTS UP TO 25 KT IN THE
  MORNING.

* SEAS...TODAY...MIXED SEAS...NW WAVES 9 FT AT 8 SECONDS...AND W 2
  FT AT 16 SECONDS. TONIGHT...MIXED SEAS...NW WAVES 8 FT AT 9
  SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES
  6 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-221730-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
229 AM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...TODAY...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT.
  TONIGHT...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT IN THE EVENING.
  THU...N WINDS 10 TO 20 KT. GUSTS UP TO 25 KT EARLY IN THE
  MORNING.

* SEAS...TODAY AND TONIGHT...MIXED SEAS...N WAVES 8 FT AT 8
  SECONDS...AND W 2 FT AT 16 SECONDS. THU...MIXED SEAS...NW WAVES
  SUBSIDING TO 5 FT AT 8 SECONDS...AND W 2 FT AT 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
007 
WHUS76 KEKA 221613
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
913 AM PDT WED JUL 22 2015

PZZ450-230015-
/O.EXB.KEKA.SC.Y.0160.000000T0000Z-150723T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
913 AM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...10 TO 20 KT WITH A FEW GUSTS TO 25 KT. HIGHEST WINDS
  NEAR POINT SAINT GEORGE. 

* SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL
  SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-230015-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
913 AM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY.

* SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-230015-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
913 AM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING
  SLIGHTLY ON THURSDAY.

* SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING
  THROUGH THE DAY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHUS76 KEKA 222130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT WED JUL 22 2015

PZZ450-230400-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...10 TO 20 KT WITH A FEW GUSTS TO 30 KT. HIGHEST WINDS
  NEAR POINT SAINT GEORGE. SOUTHERLY WINDS 5 TO 15 KT WITHIN 2 NM
  OF THE IMMEDIATE COAST NORTH OF TRINIDAD.

* SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL 
  SUBSIDE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-230530-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY.

* SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-230530-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING 
  SLIGHTLY ON THURSDAY. 

* SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN 
  SUBSIDING THROUGH THE DAY ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
629 
WHUS76 KEKA 230339
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 PM PDT WED JUL 22 2015

PZZ450-231000-
/O.EXT.KEKA.SC.Y.0160.000000T0000Z-150723T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

* WINDS...10 TO 20 KT WITH A FEW GUSTS TO 30 KT. HIGHEST WINDS 
  NEAR POINT SAINT GEORGE. SOUTHERLY WINDS 5 TO 15 KT WITHIN 2 
  NM OF THE IMMEDIATE COAST NORTH OF TRINIDAD. 

* SEAS...NW 7 FT AT 8 SECONDS THROUGH THIS EVENING. SEAS WILL 
  SUBSIDE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-231145-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
839 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT THROUGH TONIGHT THEN EASING ON THURSDAY.

* SEAS...N 8 FT AT 8 SECONDS THROUGH TONIGHT THEN SUBSIDING ON 
  THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-231145-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 PM PDT WED JUL 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS EASING 
  SLIGHTLY ON THURSDAY. 

* SEAS...NW TO N 9 FT AT 8 SECONDS THROUGH TONIGHT THEN 
  SUBSIDING THROUGH THE DAY ON THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
954 
WHUS76 KEKA 231001
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
301 AM PDT THU JUL 23 2015

PZZ450-231115-
/O.EXP.KEKA.SC.Y.0160.000000T0000Z-150723T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
301 AM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

SEAS WILL GRADUALLY SUBSIDE THROUGH THE DAY.

$$

PZZ470-231600-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
301 AM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...N 10 TO 20 KT.

* SEAS...N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE DAY
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-231815-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
301 AM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS...N 20 TO 25 KT. WINDS EASING THROUGH THE DAY TODAY.

* SEAS...NW TO N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH THE
  DAY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
992 
WHUS76 KEKA 231559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT THU JUL 23 2015

PZZ470-231700-
/O.CAN.KEKA.SC.Y.0160.000000T0000Z-150723T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 AM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ475-231900-
/O.CON.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS EASING THROUGH
  THE DAY TODAY.

* SEAS...NW TO N 8 FT AT 8 SECONDS. SEAS WILL SUBSIDE THROUGH 
  THE DAY TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
632 
WHUS76 KEKA 231901
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1201 PM PDT THU JUL 23 2015

PZZ475-232015-
/O.EXP.KEKA.SC.Y.0160.000000T0000Z-150723T1900Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1201 PM PDT THU JUL 23 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:10 PM PDT, 11 hours 16 minutes earlier.

Area forecast discussion, Jul 19, 3:10 PM PDT, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
310 PM PDT SUN JUL 19 2015

.SYNOPSIS...INCREASING MOISTURE WILL LEAD TO ISOLATED SHOWERS OR
THUNDERSTORMS OVER INTERIOR MENDOCINO AND SOUTHERN TRINITY
COUNTIES THIS AFTERNOON. BETTER CHANCES FOR SHOWERS AND
THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON OVER THE INTERIOR
MOUNTAINS. MOSTLY DRY CONDITIONS ARE ANTICIPATED FOR THE REST OF
THE UPCOMING WEEK.

&&

.DISCUSSION...AN UPPER LOW CONTINUES TO SIT OFF THE S CENTRAL CA
COAST AT ABOUT 33.5N/126W THIS AFTERNOON. H2O VAPOR SATELLITE LOOP
SHOWS MOST OF THE ASSOCIATED MOISTURE AND COLDER CLOUD TOPS
CONTINUE TO BE BALLED UP NEAR AND TO THE E OF THE LOW CENTER.
HOWEVER...MOISTURE HAS INCREASED A BIT OVER THE LOCAL AREA AS
MOISTURE HAS ADVECTED IN FROM THE SE AND E. MODEST ATMOSPHERIC
MOISTURE INCREASES OVER THE AREA ALONG WITH INCREASED INSTABILITY
HAS LED TO ISOLATED SHOWER DEVELOPMENT OVER THE YOLLA BOLLYS THIS
AFTERNOON. EXPECT AREAL COVERAGE TO EXPAND A BIT OVER THE NEXT FEW
HOURS WITH THE POTENTIAL FOR ISOLATED THUNDERSTORMS. STORM MOTION
IS ALMOST NON-EXISTENT...SO LOCAL RAINFALL AMOUNTS OF OVER ONE
HALF INCH ARE POSSIBLE IN THE STRONGER SHOWERS OR STORMS. SLIGHTLY
BETTER CHANCES OF SHOWERS AND ISOLATED STORMS ARE EXPECTED FOR MON
AFTERNOON AND EVENING BEFORE THE UPPER LOW OPENS UP AND LIFTS NE
IN THE BASE OF A PACIFIC COAST TROF.

AS THE UPPER TROF DIGS OVER THE AREA...INLAND TEMPERATURES WILL
FALL BACK BELOW CLIMO FROM MID TO LATE WEEK BEFORE TEMPERATURES
RETURN TO ABOVE NORMAL NEXT WEEKEND. TEMPERATURES TODAY DID INDEED
INCREASE ALONG THE COAST WITH DOWNSLOPE FLOW. MODELS INDICATE THAT
THIS FLOW IS PRESENTLY DIMINISHING AND IS NOT EXPECTED AGAIN THRU
THE REMAINDER OF THE FORECAST PERIOD.

LOW CLOUDS OFFSHORE HAVE REMAINED GENERALLY OUTSIDE OF OUR MARINE
WATERS TODAY. EXPECT CLOUDS TO GRADUALLY FILL BACK IN LATER
TONIGHT AS OFFSHORE FLOW CUTS OFF. EXPECTING SOME MOSTLY CLOUDY
SKIES ALONG THE IMMEDIATE REDWOOD COAST BY DAYBREAK MON...BUT
BETTER INLAND PENETRATION OF CLOUDS MON NIGHT. COASTAL CLOUDS
SHOULD CONTINUE THRU THE REMAINDER OF THE WEEK WITH SOME
SUN EACH AFTERNOON. /SEC

&&

.AVIATION...AFTERNOON VISIBLE SATELLITE IMAGERY SHOWED STRATUS WELL
OFFSHORE THE NORTHERN CALIFORNIA COAST THIS AFTERNOON. VFR SHOULD
CONTINUE TO PREVAIL THROUGH MOST OF TONIGHT BEFORE PATCHY STRATUS
STARTS TO DEVELOP BRINGING IFR CEILINGS AND MAYBE IFR VISIBILITIES
LATE TONIGHT OR EARLY MONDAY MORNING AT OR NEAR KACV AND KCEC. THE
MIXING OF THE DAY SHOULD SCOUR OUT THE PATCHES OF LOW CLOUDS...
HAZE...MIST OR FOG THAT DEVELOP MONDAY MORNING. ELSEWHERE...VFR
CONDITIONS WILL CONTINUE TO PREVAIL WITH VARIABLE MID AND HIGH
LEVEL CLOUDS.

&&

.MARINE...WINDS AT THE FEW BUOYS ANCHORED IN NW CAL WATERS WERE
LIGHT TODAY...WITH SEAS RUNNING AROUND 6 FT AT 10 SECONDS. THE WEAK
PRESSURE GRADIENT TODAY WILL START TO TIGHTEN UP TONIGHT AND MONDAY
BRINGING LIGHT TO MODERATE BREEZES. MODELS HAVE BEEN IN FAIRLY GOOD
AGREEMENT SHOWING NORTHERLY WINDS INCREASING MONDAY EVENING AS
BUILDING HIGH PRESSURE OFFSHORE INTERACTS WITH A DEVELOPING THERMAL
TROUGH ACROSS INTERIOR CALIFORNIA. EXPECT SMALL CRAFT ADVISORY
HEADLINES FOR BOTH WINDS AND SEAS TO BE IN EFFECT STARTING AROUND
THAT TIME FRAME. THESE NORTHERLY WINDS AND SHORT PERIOD WIND-DRIVEN
SEAS WILL PERSIST THROUGH MOST OF THE WEEK WITH MINOR FLUCTUATIONS
EACH DAY/NIGHT. INITIALLY...THE HIGHEST WINDS LOOK LIKE THEY WILL BE
IN ZONE 475 (CAPE MENDOCINO TO PT ARENA OUT 10NM TO 60NM FROM
SHORE), WHERE THE SURFACE PRESSURE GRADIENT WILL BE THE STRONGEST.
NORTH WINDS AROUND 25KT MAY ALSO DEVELOP OVER THE INNER WATERS FROM
CAPE MENDOCINO TO CAPE VIZCAINO 2NM TO 10NM FROM SHORE MON
EVENING.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 19, 5:28 AM PDT, 20 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
528 AM PDT SUN JUL 19 2015

CAZ001-201230-
REDWOOD COAST-
528 AM PDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-201230-
MENDOCINO COAST-
528 AM PDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER INTERIOR PORTIONS
OF MENDOCINO COUNTY TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-201230-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
528 AM PDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER INTERIOR MENDOCINO
AND SOUTHERN TRINITY COUNTIES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP MONDAY AFTERNOON.
ISOLATED STORMS MAY CONTINUE OVERNIGHT THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.